Zolpidem side effects hair loss

Common Questions and Answers about Zolpidem side effects hair loss

ambien

However, I did start losing my hair about 9 weeks into tx. The hair loss slowed down about a month before I finished tx and it is indeed growing back (I have these lovely little spikey things going on now). Good news, I started feeling a heck of a lot better within 10 days of finishing tx other than the RA that it left me with. Mouse Genotype 1a, Stage 3, Grade 3 Finished 48 wks of tx on 4/13/07 Hoping for SVR on 9/20/07 (10+ days and counting!
I don't know if it is my imagination, but the hair loss seems to be slowing down now but I'm not sure. I just know that my hair is terribly thin and in extremely bad condition. This is a very small price to pay for my treatment and clearing the virus. I've also heard that after the treatment meds leave your system, then the hair comes back nicely. I'll just have to wait and see. I have about 11 more weeks to go and then I may have to do an extension after my 48 weeks. Hang in there.!!
Hey, regular ambien effects last right around 4 hr. max and ambien cr which is controlled release is 8 hrs..the ambien, chemical name is Zolpidem, which is considered a "z" class sedative/hypnotic and is pretty potent can cause all the side effects- the memory loss, problems concentrating and especially daytime drowsiness is definitely a common problem...the usual starting dose for ambien is typically 5 mgs to 10mgs for either wd'ing detoxing and usually is prescribed for insomnia...
This turned out to work really well for me. If I remember correctly it took me about 2 weeks to get off them, without any ill effects, except the first dose reduction.
I really couldn't fathom how these doctors couldn't see these behaviors (we certainly made note in their charts), but then I guess the prescibing doctors really only saw the clients once a wekk for 15 minutes or so. It's criminal, in my opinion. This blatant ignorance about REAL drug side effects (that us direct care people saw every day) was one of the reasons I quite.
I'm not planning on turning over my life or health to ANY doctor again. Not after this last 5 years of horrible side effects. Honestly, it was as if they just didn't care. I was treated with such cavalier ignorance that it makes me feel a little bit sick for people who can't stand up for themselves and who can't get off Tramadol. I'm a smart woman, but I detoxed off EVERYTHING else, before even considering that Tramadol might be my problem. It never ever occurred to me. EVER.
I'm on my 9th day and there seems to be no sign of letting up. I went to see my doctor on the fourth day--He prescribed Zolpidem, which I have been taken since. Interestingly enough, even under the influence of the sleeping pill, the tremor wake me up, but they are short-lived since I go back to sleep almost immediately. My doctor said to take the medicine for about two weeks and essencially placed me on a "wait-and-see" mode.
I am a little concerned about the skeleton starting to complain, but am so tired of the side effects of valium the trade off will be worth it! Interestingly enough, lots of good things have been happening at the same time. Thanks again for lending an ear & advice, blessings all around!
i am. Ibi, i have it in my brain i can't sleep with out a zolpidem (ambien, not cr). I read and read and get so sleepy, turn off the light and wham, wide awake. Weird. Hopefully longer in my sobriety this will all get better. I am asking my sponsor today and therapist tomorrow. Y'all have a great day. Check in later. got to get to hit the shower and the road. ps>if they aren't losing evidence, they are contaminating it!
A friend of my sent me to a Doc that raises tour testosterone using bio similar steroids . No side effects supposedly . He put six pellets in my hip .It's been 3 weeks and I feel terrific . I haven't had my blood test to check my testosterone but I suspect it will be in the six hundred range . I suggest to anyone to have your testosterone level raised with bio similar steroids. Oh by the way it lasts six months .
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
Dryness, redness and scaly skin are experienced if the product is initially used in too high a concentration, or applied too often. Occasionally, these symptoms, if severe, may signal an allergy to benzoyl peroxide, and often include swelling, itching or tenderness. Dilute an over-the-counter, cream-based hydrocortisone cream with a little water to treat existing irritation. Allergy aside, the skin will adjust to benzoyl peroxide over a period of a few weeks.
I've been feeling something new for the last few weeks too, It seems like during night time when I just relax and play on the computer and stuff I get like random beats in my chest, and its not always in my heart area a lot of the time its in my right side.
At present, Percocet 2 350 mg tabs every 6 hours. This was causing side effects, Bad headaches in the morning, plus chills like the flu. Otherwise I might have been able to stand it. The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed.
hello and welcome.In my opinion you are going to get off easy .If you ween off that amount you should suffer minimal w/d symptoms.There are alot of peeps who will tell you how.Me personally do it every time cold turkey and hate life all at once.Kinda like cuting your hand off once opposed to cutting one finger off once a week and suffering a whole lot longer.but that is just me.There aer peeps who are more experienced in other factors than i.Good luck .
I am 24 and I've been having low sex drive for about 18 months now. Im still unsure if this has been caused by a drug for hair loss called Propecia (finasteride), because lowered sex drive is a side effect of this drug. However, I stopped propecia 18 months ago, and my sex drive is still worse than ever. After seeing a bunch of doctors and doing blood tests, all doctors have said I am healthy and that this is psychological. Before my sex drive disappeared, I was the horniest person on earth.
MedHelp Health Answers